# SDR DALA2025041602959

- Difficulty date: April 15, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 47,404 hours, 34,005 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON INTERNAL DOUBLER AT STA Y=1178 CANT LONGERON 17RH AT AFT ACCESSORIES COMPARTMENT. SUMMARY OF NRC 00686: INTERNAL CAP DOUBLER AT STA Y=1178 CANT LONGERON 17RH AT AFT ACCESSORIES COMPARTMENT WAS REPAIRED PER B717-200 SRM 53-00-00-2R PROCEDURE 1 REPAIR 1. (LP #0914552)
